# SDR FDEA200911013762

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 212N308018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRCON BAY, GROUND AIR COND CONNECTOR SUPPORT PANEL ASSY HAS 1 PIECE ATTACHMENT BRACKET CORRODED.  REMOVED AND REPLACED IN   ACCORDANCE WITH B757-200 SRM 51-40-02 REV. 98.  REPLACEMENT BRACKET (ANGLE) FABRICATED AS PER DRAWING 212N3080 SHEET 1 REV. C AND PART LIST 212N3080 REV. F. PART MARKED AS PER GMM 7-0-1001. REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
